Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A generalization of nonharmonic Fourier series


Author: Harold E. Benzinger
Journal: Proc. Amer. Math. Soc. 105 (1989), 670-676
MSC: Primary 42C15; Secondary 42A45
MathSciNet review: 962241
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that the theory of nonharmonic Fourier series is a special case of a general method for perturbing bases in Banach spaces, and that even in the classical case, there are many ways of perturbing ordinary Fourier series while still preserving the norm and pointwise convergence properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 42A45

Retrieve articles in all journals with MSC: 42C15, 42A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1989-0962241-X
PII: S 0002-9939(1989)0962241-X
Article copyright: © Copyright 1989 American Mathematical Society